# SDR CALA2013091091169

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 49,699 hours, 12,459 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

15 PSI SPLIT IN DUCT PRESS LT 20 PSI RT 35 PSI ISLN VALVES BOTH CLOSED.  LOCKED OUT HPSOV IN CLOSED POSITION & DEFERRED IAW MEL.  AIR SUPPLY BITE MODULE FAULTED "LT HPC". PARTS 643-9027 MR36157 CONTROLLER, 641-9276  MR36213 VALVE.
